First Aid Only™ Cold & Cough Tablets

Supplied in: Box of 250 Each
Request a quote

Quick Overview

Reduce congestion in the nose, nasal passages and sinuses

Product Details

  • Pseudoephedrine-free cold and cough medicine
  • Formulated to provide temporary relief from cough, sore throat, minor aches and pains, nasal congestion, and headache
  • Helps loosen phlegm (mucous) and thin bronchial secretions to make coughs more productive
  • Decongestant also temporarily brings down fever
  • Active ingredients include 325 mg. of acetaminophen, 15 mg. of dextromethorphan HBr, 200 mg. of guaifenesin, and 5 mg of phenylephrine HCI


Active Ingredients: 15 mg Dextromethorphan HBr; 200 mg Guaifenesin; 325 mg Acetaminophen; 5 mg Phenylephrine HCI
Delivery Method: Oral
Easy Reorder Eligible: Yes
Injury Application: Cold/Flu; Pain Relief
Item Type: Oral Medication
Manufacturer Name: First Aid Only, Inc.
Manufacturer Part Number: I443-PH
Packaging: Box
Quantity: 250
Treatment Type: Pain Relief